World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 09, Issue 02 (March 2000)

No Access
HOPF ALGEBRAS AND INVARIANTS OF COMBED AND FRAMED 3–MANIFOLDS
  • Pages:147–178

https://doi.org/10.1142/S0218216500000074

No Access
ON THE FIRST MORITA-MUMFORD CLASS OF SURFACE BUNDLES OVER S1 AND THE ROCHLIN INVARIANT
  • Pages:179–186

https://doi.org/10.1142/S0218216500000086

No Access
THE INTERSECTION GRAPH CONJECTURE FOR LOOP DIAGRAMS
  • Pages:187–211

https://doi.org/10.1142/S0218216500000098

No Access
FOUR OBSERVATIONS ON n-TRIVIALITY AND BRUNNIAN LINKS
  • Pages:213–219

https://doi.org/10.1142/S0218216500000104

No Access
GAUSS SUM INVARIANTS, VASSILIEV INVARIANTS AND BRAIDING SEQUENCES
  • Pages:221–269

https://doi.org/10.1142/S0218216500000116

No Access
FIRST BETTI NUMBERS OF ABELIAN COVERINGS OF THE COMPLEX PROJECTIVE PLANE BRANCHED OVER LINE CONFIGURATIONS
  • Pages:271–284

https://doi.org/10.1142/S0218216500000128